Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Corpus Christi, TX

February 20, 20134 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Feb 20, 2013, 2:59 PM CST for 4 counties in Texas. It took effect at Feb 21, 2013, 9:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2013, 2:59 PM CST (20:59 UTC)
In effect from
Feb 21, 2013, 9:00 AM CST
Expired
Feb 21, 2013, 3:00 PM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, La Salle County, TX, McMullen County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 137 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WWUS84 KCRP 202059
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
259 PM CST WED FEB 20 2013

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE WESTERN
BRUSH COUNTRY THURSDAY...

.MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT
ON THURSDAY. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH
HIGHER GUSTS POSSIBLE BY MID-MORNING CONTINUING INTO THE
AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL INTO THE MID TEENS
IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THIS
WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF
HIGHWAY 16.

TXZ229-230-239-240-210300-
/O.UPG.KCRP.FW.A.0002.130221T1500Z-130221T2100Z/
/O.NEW.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
259 PM CST WED FEB 20 2013

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS
AND BRUSH COUNTRY.

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI
HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3
PM CST THURSDAY.
 


* AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON.

* WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH 
  GUSTS TO 30 MPH POSSIBLE. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL BETWEEN 
  15 AND 20 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


LK
3 follow-up statements
784 
WWUS84 KCRP 210258
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
858 PM CST WED FEB 20 2013

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE WESTERN
BRUSH COUNTRY THURSDAY...

.MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT
ON THURSDAY. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH
HIGHER GUSTS POSSIBLE BY MID-MORNING CONTINUING INTO THE
AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL INTO THE MID
TEENS IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH
COUNTRY. THIS WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG
AND WEST OF HIGHWAY 16.

TXZ229-230-239-240-211300-
/O.CON.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
858 PM CST WED FEB 20 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM CST
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE RIO
GRANDE PLAINS AND BRUSH COUNTRY.
 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY.

 * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL.
 * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO  
DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON.
 * WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH  
GUSTS TO 30 MPH POSSIBLE.
 * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL BETWEEN 
 15 AND 20 PERCENT.
 * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL  
RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LK/GW
974 
WWUS84 KCRP 211028
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
428 AM CST THU FEB 21 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED OVER THE WESTERN 
   BRUSH COUNTRY TODAY...

.MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT
LATER THIS MORNING. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH
WITH HIGHER GUSTS POSSIBLE BY LATE MORNING CONTINUING INTO THE
AFTERNOON. RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 20 PERCENT
IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY.
THIS WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST
OF HIGHWAY 16.

TXZ229-230-239-240-212100-
/O.CON.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
428 AM CST THU FEB 21 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING 
TO 3 PM CST THIS AFTERNOON FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY.

 * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL.

 * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
   DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON.

 * WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS
   TO 30 MPH POSSIBLE. 

 * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO
   BETWEEN 10 AND 20 PERCENT. 

 * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL
   RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TMT
799 
WWUS84 KCRP 212110
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
310 PM CST THU FEB 21 2013

...RED FLAG WARNING ALLOWED TO EXPIRE FOR WESTERN BRUSH COUNTRY
AND RIO GRANDE PLAINS...

.RED FLAG CONDITIONS NO LONGER PREVALENT ACROSS THE BRUSH COUNTRY
AND RIO GRANDE PLAINS. WINDS HAVE BEGUN TO DECREASE ACROSS THE
AREA AND ARE EXPECTED TO CONTINUE TO DO SO THROUGH THE EVENING.

TXZ229-230-239-240-212215-
/O.EXP.KCRP.FW.W.0003.000000T0000Z-130221T2100Z/
LA SALLE-MCMULLEN-WEBB-DUVAL-
310 PM CST THU FEB 21 2013

...RED FLAG WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON FOR
MODERATE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE WESTERN
BRUSH COUNTRY AND RIO GRANDE PLAINS. 

ALTHOUGH RED FLAG CONDITIONS ARE NO LONGER PREVALENT...RESIDENTS
ARE STILL URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. 

$$

LK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 20, 11:51 AM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 20, 11:51 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CST WED FEB 20 2013

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...
/18Z TAFS/
A COMBINATION OF SURGING GULF MOISTURE ADVECTION AND CONVERGENCE
WERE RESULTING IN DEVELOPING MOSTLY LIGHT RAIN OR SHOWERS FROM THE
COASTAL PLAINS TO THE I-35 CORRIDOR OVER SOUTH CENTRAL TEXAS. MVFR
CIGS ARE EXPECTED THIS AFTERNOON BECOMING VFR KLRD VCNTY BY LATE
AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. CIGS WILL
CONTINUE MVFR THIS EVENING LOWERING TO MVFR KLRD VCNTY BY
MIDNIGHT. SCATTERED SHOWERS TONIGHT. CIGS AND PATCHY VSBYS WILL
LOWER TO IFR OVERNIGHT INTO EARLY THURSDAY MORNING...THEN BECOME
VFR MOST AREAS BY LATE MORNING/MIDDAY. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THURSDAY MORNING. SOUTHEAST WINDS 15 TO
20 KTS SUSTAINED WITH GUSTS TO 25 TO 32 KTS THIS AFTERNOON AND
EVENING. OVERNIGHT...SOUTHEAST TO SOUTH WINDS AROUND 15 KTS.
WINDS BECOMING NORTHWEST AROUND 15 KTS MOST AREAS BY LATE MORNING
THURSDAY. WITH LOW LEVEL JET AROUND 45 KNOTS...A CONTINUED MENTION
OF LOW LEVEL WIND SHEAR IN COASTAL PLAINS TAFS DURING THE OVERNIGHT
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 603 AM CST WED FEB 20 2013/

DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.

AVIATION...STRATUS LAYER WITH MVFR CEILINGS FROM 1500-2000 FT
HAS BECOME PREVALENT OVER SOUTH TEXAS EXCEPT IN THE VICTORIA
CROSSROADS...BUT EXPECT MVFR CEILINGS WILL REACH THERE IN A COUPLE
OF HOURS. SOUTHEASTERLY LOW LEVEL FLOW OF 25-30 KNOTS HAS LED TO
A GRADUAL INCREASE IN STREAMER SHOWERS OVER THE COASTAL PLAINS
THAT COULD PROVIDE MVFR VSBYS. SURFACE WINDS WILL INCREASE LATER
THIS MORNING IN RESPONSE TO DEEPENING LOW PRESSURE OVER SOUTHWEST
TEXAS. MVFR CEILINGS ARE EXPECTED TO HOLD THROUGH THE DAY EXCEPT
FOR THE SOUTHERN BRUSH COUNTRY WHERE CLOUDS ARE EXPECTED TO LIFT
ABOVE 3 KFT AND POSSIBLY EVEN CLEAR OUT SOME NEAR LAREDO. THE
CEILINGS ARE EXPECTED TO LOWER AS SOUTHERLY LOW LEVEL FLOW
INCREASES TONIGHT...WITH IFR CEILINGS BECOMING PREVALENT BY
06Z-07Z THURSDAY. WITH LOW LEVEL JET AROUND 45 KNOTS...PUT
A MENTION OF LOW LEVEL WIND SHEAR IN COASTAL PLAINS TAFS.

PREV DISCUSSION... /ISSUED 437 AM CST WED FEB 20 2013/

SHORT TERM (TODAY THROUGH THURSDAY)...WATER VAPOR IMAGERY SHOWS
THE UPPER LEVEL SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND
AHEAD OF THE DIGGING UPPER LOW OVER SOUTHERN CALIFORNIA. MOST OF
THE UPPER LEVEL DYNAMICS WILL LIFT NORTH OF THE REGION ALTHOUGH
A MODEST UPPER LEVEL JET STREAK OVER NORTHERN MEXICO WILL MOVE
JUST NORTH OF THE AREA. LOW PRESSURE DEEPENING OVER SOUTHWEST
TEXAS WILL LEAD TO A STRENGTHENING LOW LEVEL FLOW OVER THE REGION
THAT WILL PERSIST THROUGH TONIGHT. SOUTHEAST WINDS WILL BECOME
STRONG AND GUSTY OVER THE REGION ESPECIALLY THE SOUTHERN COASTAL
BEND THIS AFTERNOON BUT WIND SPEEDS WERE KEPT JUST BELOW ADVISORY
LEVELS BUT GUSTS TO 40 MPH WILL BE POSSIBLE. WINDS WILL REMAIN
STRONG TONIGHT AS SOUTHERLY LOW LEVEL JET INCREASES TO 45-50 KNOTS.
BUT STRONG SOUTHERLY FLOW WILL PUSH BETTER MOISTURE NORTH OF THE
REGION. MODELS INDICATE THAT A STRONG MID LEVEL INVERSION WILL
REMAIN OVER SOUTH TEXAS TODAY INTO TONIGHT. THERE WILL CONTINUE TO
BE A THREAT OF ISOLATED ELEVATED CONVECTION OVER NORTHERN
COUNTIES TODAY...WHILE ONLY STREAMER SHOWERS WILL BE POSSIBLE OVER
THE SOUTHERN COUNTIES AND GULF WATERS THROUGH TONIGHT. THE UPPER
LOW LIFTS NORTHEAST THROUGH THE TEXAS PANHANDLE THURSDAY MORNING.
PACIFIC FRONT WILL BE ON THE WESTERN BORDER OF FORECAST AREA BY
12Z THURSDAY WITH THE FRONT MOVING INTO THE COASTAL WATERS IN THE
AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD
FRONT AS IT MOVES THE COASTAL COUNTIES INTO THE GULF EARLY
THURSDAY. MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY...SEE
FIRE WEATHER SECTION FOR CRITICAL FIRE DANGER THREAT FOR THURSDAY.

MARINE (TODAY THROUGH THURSDAY)...A MODERATE TO STRONG EASTERLY
FLOW OVER THE GULF WATERS WILL INCREASE TO STRONG SOUTHEAST BY
THIS AFTERNOON. SOUTHERLY LOW LEVEL JET OF 40-50 KNOTS WILL REMAIN
OVER THE GULF WATERS THROUGH TONIGHT. SOUTHEAST WINDS ARE EXPECTED
TO INCREASE TO AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE TONIGHT
OVER THE GULF WATERS. WINDS WILL FINALLY RELAX THURSDAY MORNING
WITH THE APPROACH OF THE COLD FRONT WITH WINDS SHIFTING TO NORTHWEST
IN THE AFTERNOON. SEAS SHOULD REMAIN ELEVATED AND EXTENDED SCA FOR
THE GULF WATERS INTO THURSDAY. EXPANDED SCA INTO THE SOUTHERN BAYS
AS EXPECT WIND SPEEDS TO INCREASE LATER THIS MORNING AS LOW PRESSURE
DEEPENS TO THE NORTHWEST. STRONG SOUTHEAST WINDS WILL CONTINUE THRU
THE EVENING AND EARLY OVERNIGHT FOR THE SOUTHERN BAYS. STRONG WINDS
MAY ADVECT HIGHER MOISTURE OVER THE COOLER SHELF WATERS TONIGHT THAT
PATCHY SEA FOG COULD DEVELOP BUT CONFIDENCE NOT VERY HIGH AT THIS
TIME...SO DID NOT INCLUDE IN FORECAST.

FIRE WEATHER (THURSDAY)...MUCH DRIER AIR WILL MOVE INTO THE BRUSH
COUNTRY BEHIND THE FRONT THURSDAY. NORTHWEST WINDS COULD GUST TO ABOVE
25 MPH BY LATE MORNING INTO EARLY AFTERNOON BEFORE THE GRADIENT
RELAXES BEHIND THE FRONT. WILL ISSUE A FIRE WEATHER WATCH FOR THE
WESTERN FOUR COUNTIES FOR 15Z-21Z PERIOD ON THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...VERY PROGRESSIVE
PATTERN CONTINUES THROUGH THE EXTENDED PERIOD WITH SEVERAL SYSTEMS
AFFECTING THE AREA. EXTENDED PERIOD STARTS WITH THE POST FRONTAL
REGIME OF THE THURSDAY COLD FRONT. THIS FRONT LOOKS LIKE IT WILL
STALL JUST OFFSHORE THE TEXAS COAST ON THURSDAY NIGHT. AS A COASTAL
TROUGH DEVELOPS THURSDAY NIGHT/FRIDAY MORNING MOISTURE GETS DRAWN
BACK INLAND A BIT. WITH AN UPGLIDE PATTERN SETTING UP THANKS TO THE
STALLED FRONT AND COASTAL TROUGH WILL SEE A SLIGHT CHANCE FOR
SHOWERS IN COASTAL COUNTIES...WITH A 30 POP OFFSHORE. A REINFORCING
PUSH OF HIGH PRESSURE COMES THROUGH ON WEDNESDAY BRINGING IN DRIER
AIR. THIS SHOULD LEAD TO SLIGHTLY COOLER TEMPERATURES FOR FRIDAY
NIGHT. HIGH PRESSURE SHIFTS ACROSS THE AREA SATURDAY WITH ONSHORE
FLOW DEVELOPING BY SATURDAY NIGHT. ANOTHER UPPER LEVEL TROUGH MOVING
ACROSS THE ROCKIES SUNDAY WILL BRING THE NEXT COLD FRONT THROUGH
SUNDAY NIGHT OR MONDAY MORNING. MODELS ARE NOT IN GREAT AGREEMENT
WITH THE TIMING OF THIS FRONT...THE GFS BEING AROUND 6 HOURS FASTER
THAN THE ECMWF...WHICH IS 6 HOURS FASTER THAN THE CANADIAN. HAVE
GONE CLOSEST TO THE MIDDLE GROUND ECMWF AT THIS POINT WITH A FRONTAL
PASSAGE BEFORE SUNRISE MONDAY MORNING. WITH ONLY 12-24 HOURS OF
MOISTURE RETURN ON SUNDAY BEFORE THIS FRONT...DONT HAVE MUCH HOPE IN
RAIN FOR MOST OF THE AREA. SHOULD SEE SOME ISOLATED SHOWERS IN THE
EAST AND NORTHEAST...BUT MOST OF THE AREA WILL LIKELY STAY DRY. HIGH
PRESSURE AGAIN BUILDS BRIEFLY MONDAY/TUESDAY BEFORE YET ANOTHER COLD
FRONT IS FORECAST BY MID WEEK. THIS FRONT LOOKS LIKE IT COULD BE THE
STRONGEST OF THE FRONTS IN THE STRING...BUT STILL NOT SURE WE/LL SEE
MUCH PRECIP ASSOCIATED WITH IT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI   MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
VICTORIA         MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
LAREDO           MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
ALICE            MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
ROCKPORT         MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
COTULLA          MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
KINGSVILLE       MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM
NAVY CORPUS      MMM MMM MMM MMM MMM  / MMM MMM MMM MMM MMM

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

XX/99...AVIATION
Hazardous weather outlook, Feb 20, 5:23 AM CST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
523 AM CST WED FEB 20 2013

TXZ229>234-239>247-202200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
523 AM CST WED FEB 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN
BRUSH COUNTRY TO THE VICTORIA CROSSROADS TODAY. THE STORMS
ARE NOT EXPECTED TO REACH SEVERE CRITERIA. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A FRONT ON
THURSDAY OVER THE COASTAL PLAINS. MUCH DRIER AIR AND GUSTY
NORTHWEST WINDS BEHIND THE FRONT WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS OVER THE WESTERN BRUSH COUNTRY ON THURSDAY.
A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN BRUSH COUNTRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-202200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
523 AM CST WED FEB 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS COASTAL
WATERS EXCEPT FOR THE BAYS FROM PORT ARANSAS TO PORT O'CONNOR
FOR MODERATE TO STRONG EAST TO SOUTHEAST WINDS AND ELEVATED SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CONDITIONS WILL LINGER OVER THE GULF WATERS
INTO THURSDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A FRONT MOVING INTO THE WATERS ON THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ON MONDAY BEHIND A
COLD FRONT.

TMT/PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:51 AM CSTSmall Craft AdvisoryCRP23 hr
Feb 20, 4:46 AM CSTFire Weather WatchCRPDuval, La Salle, McMullen, Webb10 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.